MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND STRAIGHT ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND STRAIGHT ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AS14-R
Medical Device Problem Codes Vibration (1674); Intermittent Loss of Power (4016)
Health Effect - Clinical Code Fatigue (1849)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report not confirmed.Evaluation could not reproduce the reported malfunction of flailing/wobble.However, it was noted that the bearings were worn with slight corrosion.This finding may have contributed to the user¿s experience.It was also noted that the color band and laser markings were faded and illegible.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.This report is not a complaint as there is no allegation of deficiency or serious injury.This is a repair request that was escalated for evaluation of reportability.It was determined this is not a reportable event and will be handled as a routine repair request.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of jumping drill and flailing.No patient impact reported.Repair request escalated to a product event based on reason for return.On follow up, it was confirmed that there was no patient impact, however due to jumping and skipping of the drill, it caused fatigue to the arms/hands of the health care professional.Additional information is currently being requested regarding the event and the current status of the health care professional.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow-up, it was reported that no additional information can be provided for the current status of the health care professional.

Brand Name
LEGEND STRAIGHT ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key8912200
Report Number1625507-2019-00089
Device Sequence Number19182545
Product Code HBB
UDI-Device Identifier00613994421890
UDI-Public00613994421890
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS14-R
Device Catalogue NumberAS14-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;